# SDR AWKA20190530001

- Difficulty date: May 26, 2019
- Submitted: May 31, 2019
- Operation: Air carrier
- Aircraft: N789XJ
- Make and model: Cessna 750
- Aircraft serial: 7500289
- Aircraft time: 11,548 hours, 5,528 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Hose
- Condition: Clogged
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: B, G, A

## Discrepancy

DURING CRUISE AT FL450, FLIGHT CREW RECEIVED A CABIN PAC O’TEMP” CAS MESSAGE, AND NOTED THE CABIN SMELLED OF BURNING RUBBER. PER THE CHECKLIST, CREW SELECTED THE PAC OFF AND DESCENDED TO FL410, OPERATED THE PAC AGAIN, WHICH IT OPERATED NORMALLY FOR A FEW MINUTES THEN THE CABIN PAC O’TEMP MESSAGE RETURNED. WHILE COMMUNICATING WITH MX CONTROL, THE REMAINING COCKPIT PAC FAILED. AT THIS POINT THE CABIN ALTITUDE BEGAN TO CLIMB RAPIDLY AND UNCONTROLLABLY. FLIGHT CREW DONNED THEIR O2 MASKS AND BEGAN AN EMERGENCY DESCENT TO FL100. NOT KNOWING HOW LONG THE CABIN PRESSURE WOULD HOLD, CREW ATTEMPTED TO DEPLOY THE PASSENGER/CABIN O2 MASKS, BUT THE SYSTEM FAILED TO DEPLOY. CREW ISSUED A MAYDAY CALL AND DIVERTED TO KDSM, WHERE THEY LANDED WITHOUT FURTHER INCIDENT. ONCE ON THE GROUND, BOTH THE CABIN PRESSURIZATION SYSTEM AND PASSENGER O2 MASKS WERE DEFERRED (PLACED ON MEL). THE AIRCRAFT WAS THEN FLOWN TO MX FOR TROUBLESHOOTING THE ISSUES. MX FOUND A FAULTY OXYGEN CONTROL VALVE (P/N: 9914067-19 S/N: 2916). A NEW VALVE WAS INSTALLED AND FUNCTIONAL TEST WAS NORMAL OF THE CABIN O2 MASKS. WHILE TROUBLESHOOTING THE PRESSURIZATION ISSUE, MX FOUND THE CABIN PAC ASPIRATOR HOSE CLOGGED AND THE COCKPIT ASPIRATOR HOSE TO BE LEAKING. BOTH CABIN AND COCKPIT PAC ASPIRATOR HOSES WERE REPLACED WITH NEW. AIRCRAFT PRESSURIZATION CHECK AND FUNCTIONAL TEST OF THE CABIN AND COCKPIT PAC’S WERE NORMAL. AIRCRAFT WAS RETURNED TO SERVICE.
